MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP STD 36MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP STD 36MM; PROSTHESIS, SHOULDER
Catalog Number 115310
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.H6: proposed g code: mechanical (g04) - head.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 1 day post implantation due to joint dislocation.It was noted that the patient did not wear their sling after surgery.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as patient's failure to follow post operative instructions.It was indicated that the patient did not wear the prescribed sling.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVRS SHLDR GLNSP STD 36MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23767512
Report Number0001825034-2025-03928
Device Sequence Number10631263
Product Code PHX
UDI-Device Identifier00880304475373
UDI-Public(01)00880304475373(17)350422(10)J7943998
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115310
Device Lot NumberJ7943998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown